Journal of Mathematics and Statistics

Some Algorithms to Identify Rational Structures in Stochastic Processes with Expectations

Concepción González-Concepción, María Candelaria Gil-Fariña and Celina Pestano-Gabino

DOI : 10.3844/jmssp.2007.268.276

Journal of Mathematics and Statistics

Volume 3, Issue 4

Pages 268-276

Abstract

This research was concerned with the identification of rational models in stochastic processes and we use the Padé-Laurent Approximation to identify a Transfer-Function Model with Expectations. We mention the T-table method and focus in studying the generalised epsilon-algorithm, emphasizing the main role of the statistical significance of their numerical entries. Empirical work is made for non-causal TF models using both simulated and economic real data.

Copyright

© 2007 Concepción González-Concepción, María Candelaria Gil-Fariña and Celina Pestano-Gabino. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.